# SDR P5CA9701330

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, UPPER LINK FORWARD FITTING (ON PYLON) BORE CORRODED NR 4 PYLON.  REMOVED CORROSION IAW SB 54-2164.  NON ROUTINE CARD S/N 6002.
